# SDR SWAA2023090787707

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOWER SURFACE REAR SPAR LOCATED TRAILING EDGE ORSS 261 PLUS 20 INCHES LT WING 2023-490679<[01] REPLACED SUPPORT ANGLE LOWER SURFACE REAR SPAR LOCATED TRAILING EDGE ORSS 261 PLUS 20 INCHES LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A7112 REV:-. LENGTH OF CRACK:1.070?. TOOL USED CALIPER P/N: 500-196-30 S/N:A21126170 DUE DATE: 09-NOV-23;[02] TASK COMPLETED
